MAUDE Adverse Event Report: CORMATRIX CARDIOVASCULAR, INC. CORMATRIX CANGAROO ECM ENVELOPE; MESH, SURGICAL

CORMATRIX CARDIOVASCULAR, INC. CORMATRIX CANGAROO ECM ENVELOPE; MESH, SURGICAL
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per electrophysiology examination of incision on (b)(6) 2017 site suggestive potential seroma versus hematoma.Upon physical evaluation, it is soft to the touch, without surrounding erythema, or increased pain from post procedural baseline.Additionally, there has been no reported fevers or chills, and white blood cell count has remained stable.Doppler scan has ruled out deep vein thrombosis.Patient reports no missed dosing of keflex post procedure.Patient was recommended to increase antibiotic regimen of keflex 500mg tid from 5 to 7 days.The instructions for use for the cangaroo ecm envelope lists 'seroma' under potential complications associated with the use of the device.The device remains implanted and no further events have been reported.A review of manufacturing lot history record shows that the reported lot was released to distribution on 1/19/2017 having met all manufacturing and quality release requirements including product sterility testing.There were no manufacturing deviations or non-conformances associated with the production of this lot.
 
Event or Problem Description
It was reported that a (b)(6) year old female with a history of malignancy and pocket re-entry (within 2 weeks of initial implant), left bundle branch block and chronic obstructive pulmonary disease had a dual chamber pacemaker implanted on (b)(6) 2017 using a cormatrix cangaroo ecm envelope (cmcv-009-med lot # m16n1322), hydrated with vancomycin and gentamycin.Patient required an rv lead revision due to dislodgement on (b)(6) 2017.On (b)(6) 2017 subject presented at the emergency department and was diagnosed with seroma/hematoma at the pacemaker site.This site investigator determined that the event was possibly related to cangaroo ecm and probably related to the procedure.The probable cause of the event was listed as, "seroma/hematoma at pacemaker site".

Brand Name
CORMATRIX CANGAROO ECM ENVELOPE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
CORMATRIX CARDIOVASCULAR, INC.
1100 old ellis road
roswell GA 30076
MDR Report Key6565141
Report Number3005619880-2017-00017
Device Sequence Number13640633
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/13/2019
Device Model NumberCMCV-009-MED
Device Lot NumberM16N1322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2017
Initial Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUAL CHAMBER PACEMAKER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight71